# SDR KC82003F00000

- Difficulty date: January 31, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N75CK
- Make and model: Lear 25D
- Aircraft serial: 256
- Engine: Ge CJ6106
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Case
- Part serial: GGD1894
- Condition: Warped
- Location: Forward Flange
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXHAUST CASE FORWARD FLANGE WARPED CAUSING EXHAUST LEAKAGE AND A FALSE FIRE WARNING.  REPLACED EXHAUST CASE WITH OVERHAULED CASE SN GGM1158.  TESTED FIRE LOOP SYSTEM IAW MFG MM.  GROUND RUN AND LEAK CHECKED EXHAUST CASE.  ALL WORK  PERFORMED IAW SEI186 AND MFG MM.
